# SDR AALA20060244

- Difficulty date: April 19, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHTS AT ROW 11 INOPERATIVE.  REPAIRED WIRES AND REPLACED LENS FOR EMERGENCY LIGHTS AT ROW 11.  SYSTEM GROUND CHECKED NORMAL OPERATION.
